Electron. J. Diff. Eqns., Vol. 2005(2005), No. 94, pp. 1-12.

Potential Landesman-Lazer type conditions and the Fucik spectrum

Petr Tomiczek

We prove the existence of solutions to the nonlinear problem
 u''(x)+\lambda_+ u^+(x)-\lambda_- u^-(x)+g(x,u(x))=f(x)\,,\quad
 x\in (0,\pi)\,,\cr
 u(0)=u(\pi)=0 }
where the point $[\lambda_+,\lambda_-]$ is a point of the Fucik spectrum and the nonlinearity $g(x,u(x))$ satisfies a potential Landesman-Lazer type condition. We use a variational method based on the generalization of the Saddle Point Theorem.

Submitted November 26, 2004. Published August 29, 2005.
Math Subject Classifications: 35J70, 58E05, 49B27.
Key Words: Resonance; eigenvalue; jumping nonlinearities; Fucik spectrum.

Show me the PDF file (265K), TEX file, and other files for this article.

Petr Tomiczek
Department of Mathematics
University of West Bohemia
Univerzitni 22, 306 14 Plzen, Czech Republic
e-mail: tomiczek@kma.zcu.cz

Return to the EJDE web page